MathSciNet Relay Station
MathSciNet bibliographic data
MR1061971 94C05 (05C38 60J10 90B15)
Berman, Kenneth A.; Konsowa, Mokhtar H. Random paths and cuts, electrical networks, and reversible Markov chains. SIAM J. Discrete Math. 3 (1990), no. 3, 311–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement